# SDR AALA20021327

- Difficulty date: September 10, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 2 CORRODED INBOARD SIDE STATION 1201.  ACCOMPLISHED REPAIR IAW SRM 53-05-00.  (M)
